標題: Paramagnetism of interacting few-electron quantum dot with single magnetic impurity
作者: Cheng, Shun-Jen
電子物理學系
Department of Electrophysics
關鍵字: semi-magnetic quantum dot;diluted magnetic quantum dots;paramagnetism
公開日期: 1-五月-2006
摘要: We present theoretical results on the effects of particle-particle interaction and single spin-(5)/(2) magnetic impurity (Mn(2+)) on the paramagnetism of interacting spherical quantum dots(QDs). Within the effective mass approximation, the energy spectrum, magnetization, and magnetic susceptibility of the semi-magnetic QDs with electron number N(e) = 1-4 are calculated by using the configuration interaction method. It is found that the sp-d coupling between carrier and Mn(2+) magnetic ion gives rise to suppression or enhancement of paramagnetism, sensitively depending on electron number and the location of ion. The magnetic properties of the dot with N(e) = 3,4 exhibit pronounced anisotropy due to the anti-symmetry character of the p-shell wave functions coupled to magnetic ion. (c) 2006 Elsevier B.V. All rights reserved.
URI: http://dx.doi.org/10.1016/j.physe.2005.12.081
http://hdl.handle.net/11536/12341
ISSN: 1386-9477
DOI: 10.1016/j.physe.2005.12.081
期刊: PHYSICA E-LOW-DIMENSIONAL SYSTEMS & NANOSTRUCTURES
Volume: 32
Issue: 1-2
起始頁: 407
結束頁: 411
顯示於類別:會議論文


文件中的檔案:

  1. 000237842200104.pdf